Skip to Content

My son feels like he was having pain in one of his tooth which was filled2 months taking claritin?

Responses (2)

Rajive Goel 23 Jan 2012

Tooth ache is not a reported side effect of taking Claritin, Claritin uses are focused on treating common allergy symptoms -- like runny nose, sneezing, and itchy eyes. It can also help relieve itching that is due to hives. The medication works by blocking histamine receptors in the body. This prevents the immune system from reacting to triggers that often cause allergy symptoms, such as pollen.

Maybe taking to a dentist could be more helpful is diagnosis of the tooth ache that your son experiences.

Take care, best wishes!

DzooBaby 23 Jan 2012

Sinus pain can manifest as an upper toothache though. He should see a Dr to see if he has developed a sinus infection. Claritin helps allergy symptoms but wont do much for a sinus infection. He may need a course of antibiotics. If the Dr doesnt detect any sinus issues then he should see a dentist.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions